# SDR SWAA2023032304399

- Difficulty date: February 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 480 FWD FACE STR 26L AT FWD CARGO COMPARTMENT 2023-116961<[01] REPLACED ANGLE - CLIP LOCATED BS 480 FWD FACE STR 26L AT FWD CARGO COMPARTMENT AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG143A1220 SHEET 30 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW  RII
